Integral points of bounded height on compactifications of semi-simple groups

Ramin Takloo-Bighash, Yuri Tschinkel

Research output: Contribution to journalArticlepeer-review

Abstract

We study the asymptotic distribution of integral points of bounded height on partial biequivariant compactifications of semi-simple groups of adjoint type.

Original languageEnglish (US)
Pages (from-to)1433-1448
Number of pages16
JournalAmerican Journal of Mathematics
Volume135
Issue number5
DOIs
StatePublished - Oct 2013

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Integral points of bounded height on compactifications of semi-simple groups'. Together they form a unique fingerprint.

Cite this